MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION STERILIZER
Model Number HC-1200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to investigate the reported event and was informed by the customer that they reattached the panel to the unit prior to his arrival.The technician inspected the unit and found the panel to properly attached.No repairs were required, and the unit was returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the top panel of their 54" evolution sterilizer fell off and contacted an employee's head.No medical treatment was not sought or administered.

Brand Name
EVOLUTION STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17221613
Report Number3005899764-2023-00030
Device Sequence Number3024376
Product Code FLE
UDI-Device Identifier00724995151508
UDI-Public00724995151508
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-1200
Device Catalogue NumberUE05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown